ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 84" SAFESET RESERVOIR, 2 BLOOD SAMPLING PORT, 3ML F; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Back to Search Results |
| Model Number |
42801-28 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received by the manufacturer, but the evaluation is not yet complete.Phone extension (b)(6).
Event or Problem Description
The incident involved a transpac¿ it monitoring kit, 84" safeset reservoir, 2 blood sampling port, 3ml flush device, un-bonded macrodrip on an unknown date.It was reported that there was leaking near the transducer.When pulling back the plunger on the arterial line kit, it cracked off and broke completely apart from the suction part of the syringe.The customer further reported that the right radial arterial line tubing disconnected from a fused point next to the plunger causing arterial blood to back up out of the line and onto the floor.The event occurred during use on patient.There was delay in therapy, but no patient harm was reported.This is the second of two events.
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device, a probable cause is unable to be determined.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.